| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause for the reported events could not be identified.Based on the results of the investigation, it is likely the following led to the malfunctions: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported the duodenovideoscope had an irregular adhesive on the distal tip rubber.The event occurred during maintenance.During the evaluation of the returned device, adhesive on the rubber (tip rubber) has a chip was observed.There was no patient involvement.